MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Loss of Vision (2139); Insufficient Information (4580)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported via study that after the implantation of the microstent, malposition of the microstent was noticed and it was noted to be mild.The stent was repositioned.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A sample was not received at investigation site for evaluation for the report of patient with microstent malposition and repositioning; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria; therefore, the root cause for the customer complaint issue cannot be determined.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was added in b.2., b.3., b.5., b.6.And h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information stated that worsening of visual field (mean deviation greater than or equal to 2.5 decibels (db) or more confirmed by 2 repeat measurements).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20810726
Report Number3016075957-2024-00056
Device Sequence Number18455281
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public(01)00867487000134(17)251121(11)231121(10)23900339(21)NA
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue Number100300293
Device Lot Number23900339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer02/06/2025
04/03/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date03/03/2025
04/23/2025
Date Device Manufactured11/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ TORIC SINGLEPIECE IOL.; DUOVISC OPHTHALMIC VISCOSURGICAL DEVICE.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown